Skip to Content

What to do when someone takes a overdose of prozac?

Responses (4)

LaurieShay 19 Sep 2014

Anytime someone takes an overdose of any medication they need to be taken to the hospital. Prozac specifically can cause an overload of serotonin in the brain which can result in serious consequences. Please seek medical help immediately.

balbanese 19 Sep 2014
DzooBaby 19 Sep 2014

If they are unconscious call 911. If they are alert, take them to the ER asap!

candyisdandy 20 Sep 2014

I agree that they go straight to ER. I have been in that exact situation 3 times before and once I rode in a car (although it was very difficult for me to find ER) and just made it to intake window as I passed out. The other 2 times an ambulance was called and that really is best way to go. But let's face it when all is said and done, ambulance rides are very expensive. And don't assume you know exactly what all they swallowed because they may have hidden stashes of lord knows what (especially if the OD was on purpose)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions